Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Lower lip discolouring, turning into light pink, nursing baby. Solution?

Hi , I am Ragini joythi, 28 years old. My lower lip is discolouring. I have a normal complextion and my lips are darker. but now they are discolouring. I recently had a delivery 3 months back. They are turning into light pink and becoming more lighter.I could see that even my upperlip ia also discolouring which is not noticible right now. please give me a solution to this problem.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ragini,
This hypopigmentation could be due to any previous lip allergy or infection or it could also be vitiligo. Kindly consult a dermatologist so that proper diagnosis based treatment can be started. Topical steroids and tacrolimus might help you in treating the skin discoloration, however a dermatologist's visit is mandatory. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor